Duke Mathematical Journal

Calculs de dimensions de Hausdorff

Jacques Peyrière

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 591-601.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312387

Digital Object Identifier
doi:10.1215/S0012-7094-77-04425-8

Mathematical Reviews number (MathSciNet)
MR0444911

Zentralblatt MATH identifier
0385.28004

Subjects
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]
Secondary: 60G99: None of the above, but in this section 76.60

Citation

Peyrière, Jacques. Calculs de dimensions de Hausdorff. Duke Math. J. 44 (1977), no. 3, 591--601. doi:10.1215/S0012-7094-77-04425-8. https://projecteuclid.org/euclid.dmj/1077312387


Export citation